N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Extended finite element method on polygonal and quadtree meshes

A. Tabarraei and N. Sukumar. Extended finite element method on polygonal and quadtree meshes. Computer Methods in Applied Mechanics and Engineering, 197(5):425–438, 2008.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Tabarraei:2009:XFE,
	author = "A. Tabarraei and N. Sukumar",
	title  = "Extended finite element method on polygonal and quadtree meshes",
	journal = CMAME,
 	volume = 197,
 	number = 5,
 	pages  = {425--438},
  	year   = 2008,
  	bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfempoly.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM},
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20